In this paper, we present two qualitative results concerning the solutions of some second order nonlinear equations, under suitable assumptions. The first result centers on the boundedness of the solutions while the second discusses the square integrability of the solutions. These results are obtained by extending and improving the current literature through sound mathematical analysis.
Nápoles Valdes, Juan E.
A Note on the Qualitative Behavior of Some Second Order Nonlinear Equation,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 8,
2, Article 28.
Available at: https://digitalcommons.pvamu.edu/aam/vol8/iss2/28